MAUDE Adverse Event Report: COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT

COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT
Model Number AD750-KE35
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a robotic assisted laparoscopic hysterectomy, the patient experienced a vaginal laceration.In addition to the delineator, the ally ii ups was being utilized during the procedure.Laceration was sutured, vaginal packing was placed and the patient was stable.Ad750-ke35 koh-eff 2025-10-0000457.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11.Distribution history a distribution history record review was not possible for this product as the lot number was not provided for investigation manufacturing record review: a dhr review was not possible as a lot number was not provided.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint conditions where laceration was involved with this product.Product receipt the complaint product has not been returned to coopersurgical.Visual eval.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional eval.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information there was no relevant customer or clinical information provided.Root cause no definitive root cause for this issue could be reliably determined at this time, as the product was not returned for evaluation, nor information such as the lot number was provided.
 
Event or Problem Description
No additional information.

Brand Name
ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT
Common Device Name
UTERINE MANIPULATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23522118
Report Number1216677-2025-00048
Device Sequence Number18611170
Product Code HEW
UDI-Device Identifier00888937012750
UDI-Public(01)00888937012750
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750-KE35
Device Catalogue NumberAD750-KE35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale